Common Fixed Point Theorems for Generalized Cyclic Contraction Pair in Partial B-Metric Spaces
A. Jennie Sebasty Pritha1, U.Karuppiah2

1A. Jennie Sebasty Pritha, Department of Mathematics,Holy Cross College (Autonomous), Trichy-620 002.

2Dr.U.Karuppiah, Department of Mathematics, St. Joseph’s College(Autonomous), Trichy-620 002. 

Manuscript received on 19 October 2019 | Revised Manuscript received on 25 October 2019 | Manuscript Published on 29 June 2020 | PP: 85-89 | Volume-8 Issue-10S2 August 2019 | Retrieval Number: J101508810S19/2019©BEIESP | DOI: 10.35940/ijitee.J1015.08810S19

Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open-access article under the CC-BY-NC-ND license (

Abstract: In this paper, we introduce the notion of generalized cyclic contraction pair with transitive mapping in partial b-metric spaces. Also, we establish some fixed point theorems for this contraction pair. Our results generalize and improve the result of Oratai Yamaod, Wutiphol Sintunavarat and Yeol Je Cho (Fixed Point Theory App. 2015:164) in partial-b-metric spaces.

Keywords: Altering Distance Function, Common Fixed Point, b-metric Spaces, Partial b-metric Spaces, Cyclic Generalized Contraction, Transitive Mapping.
Scope of the Article: Software Defined Networking and Network Function Virtualization